# SDR CALA0500107

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 57,248 hours, 29,632 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 65C2630812
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FRAME CRACKED INBOARD AT AFT ACCESS PANEL.  INSTALLED NEW FITTING PER SRM 51-40-02.
